# SDR TWAA0103306

- Difficulty date: February 14, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT A CABIN FLOOR PANEL MOUNT HAD CORROSION ON AFT EDGE OF FLOOR PANEL MOUNT, STA 1174, FLOOR PANEL NUMBER 85.  FABRICATED NEW FLOOR SUPPORT PER SPM 6-70-01.  PRIMED AND PAINTED NEW SUPPORT PER SRM 51-10-03.  INSTALLED NEW SUPPORT AND FASTENERS PER SRM 51-10-05.
